Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

A combinatorial identity for the speed of growth in an anisotropic KPZ model.

Chhita, Sunil and Ferrari, Patrik L. (2017) 'A combinatorial identity for the speed of growth in an anisotropic KPZ model.', Annales de l’Institut Henri Poincaré D., 4 (4). pp. 453-477.

Abstract

The speed of growth for a particular stochastic growth model introduced by Borodin and Ferrari in [5], which belongs to the KPZ anisotropic universality class, was computed using multi-time correlations. The model was recently generalized by Toninelli in [38] and for this generalization the stationarymeasure is known but the time correlations are unknown. In this note, we obtain algebraic and combinatorial proofs for the expression of the speed of growth from the prescribed dynamics.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(298Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.4171/AIHPD/45
Date accepted:No date available
Date deposited:25 September 2017
Date of first online publication:04 December 2017
Date first made open access:01 December 2018

Save or Share this output

Export:
Export
Look up in GoogleScholar